MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P

KARL STORZ IMAGING ASM,CAMERA HEAD,HX,PENDULUM,1080P
Model Number TH111
Medical Device Problem Codes Signal Artifact/Noise (1036); Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera head th111 was purchased for a urology stack.When the stack is used with lasers, clinical staff have reported interference on the monitor.The screen was flickering and had artefacts.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: the device was not returned to the manufacturer for inspection.Therefore, no technical inspection could be carried out and the error description provided by the customer, "flickering during procedure", could not be confirmed.However, according to the reported issue, the cause can be attributed to the cameras c-mos sensor technique.Due to the rolling shutter of the camera, the high light energy of the laser unit creates artifacts in the image.This is technically not improvable yet.The above investigations did not reveal a root cause related to the labelling, the device, or its history.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Common Device Name
ASM,CAMERA HEAD,HX,PENDULUM,1080P
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23770464
Report Number2027009-2025-02294
Device Sequence Number10615895
Product Code FET
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH111
Device Catalogue NumberTH111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown